# SDR REX2005F00004

- Difficulty date: August 24, 2005
- Submitted: August 26, 2005
- Operation: Air carrier
- Aircraft: N8696C
- Make and model: Cndair CL6002B19
- Aircraft serial: 7696
- Engine: Ge CF343B1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Lever
- Part number: 601R930033
- Part serial: 0407
- Condition: Failed
- Location: Te Flaps
- Part time: 6,678 hours
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

( REF NR: 05-103)  FLAP FAILURE ON TAXI OUT.  REMOVED AND REPLACED FLAP HANDLE IAW AMM.  (K)
